# SDR C8G2008F00002

- Difficulty date: June 11, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 152BL801E
- Condition: Inoperative
- Location: Nr 2 Eng Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 EGT INDICATOR WENT TO ZERO INDICATION.  THE TAKEOFF WAS ABORTED AND THE AC RETURNED TO THE BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSP REVEALED THE NR 2 ENGINE EGT INDICATOR WAS AT FAULT.  THE NR 2 EGT INDICATOR WAS REMOVED AND REPLACED, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
